# SDR SCNA20250430144

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 61,641 hours, 27,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR ESCAPE SLIDE EMREGENCY LIGHT INOP. - RESOLUTION: RELAMPED 2L EMERGENCY SLIDE LIGHT. OPS CHECKS GOOD.REF AMM 33-51-04
